Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 828952, 17 pages
http://dx.doi.org/10.1155/2015/828952
Research Article

Periodic Solutions of Certain Differential Equations with Piecewise Constant Argument

Department of Mathematics, SUNY College at Buffalo, 1300 Elmwood Avenue, Buffalo, NY 14222-1095, USA

Received 30 March 2015; Accepted 27 May 2015

Academic Editor: Harvinder S. Sidhu

Copyright © 2015 James Guyker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

James Guyker, “Periodic Solutions of Certain Differential Equations with Piecewise Constant Argument,” International Journal of Mathematics and Mathematical Sciences, vol. 2015, Article ID 828952, 17 pages, 2015. https://doi.org/10.1155/2015/828952.